# SDR GTIA9700105

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT BULKHEAD RIB ANGLE, AFT PIT RBL 40 AREA CORRODED CAUSING DELAMINATION.  ALSO, CORROSION RBL 20 TO 45.  CORRODED RIB ANGLE.  REMOVED AND REPLACED RIB ANGLE IAW SRM 51-01, 51-30-2.  (M)
